MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 903310
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Fibrosis (3167)
Date of Event 07/11/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's identifier is unknown.The implant failure modes, failure/ loss of osseo-integration and lack of primary stability are not product related and rather are attributed to patient contraindications, conditions, or clinician error in surgical protocol.No product investigation or corrective actions required.Complaints will continue to be trended.
 
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experinced failure of implant to osseointegrate.

Brand Name
SWISHPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
marcos gutierrez
3050 east hillcrest drive
thousand oaks, CA 91362
8184443315
MDR Report Key15293569
Report Number3001617766-2022-04326
Device Sequence Number12338262
Product Code DZE
UDI-Device Identifier10841307105824
UDI-Public10841307105824
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2015
Device Catalogue Number903310
Device Lot Number27065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight54 KG